MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10013072
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 01/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that the iv tubing set leaked between the male luer and the baxter filter during an epoch infusion at a rate of 20.8 ml for 6 hours.There was no patient impact.
 
Event or Problem Description
It was reported that the iv tubing set leaked between the male luer and the baxter filter during an epoch infusion, at a rate of 20.8ml for (6) hours.The leak only went on the bed linen.It was further confirmed during follow up, that there was no patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
Continued from d.11: non-bd syringe adapter;non-bd extension set;curos cap; spiros adapter attached to male luer; td (b)(6) 2020.Additional information added; section; b.5.(patient/event information clarified/detailed), and h.6.(patient code).The customer¿s report that the iv tubing set leaked between the male luer and the baxter filter was not confirmed.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Light pink fluid was observed throughout the sets¿ tubing.No anomalies or initial visible damages were observed with any of the sets¿ components or throughout the sets.Functional testing did not observe any leaks or issues with the administration set.Pressure testing also found no anomalies.Model's male luer port was measured and found to be within iso standards.The root cause of the customer's report could not be identified.
 
Event or Problem Description
It was reported that the iv tubing set leaked between the male luer and the baxter filter during an epoch infusion, at a rate of 20.8ml for (6) hours.It was further confirmed during follow up, that there was no patient involvement and subsequently, no patient harm or impact as a result of this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9674901
Report Number9616066-2020-00324
Device Sequence Number19428899
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/24/2020
04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD 01/12/2020